MAUDE Adverse Event Report: ARTHREX, INC. 4-0 FIBERLOOP, 12 INCHES WITH NEEDLE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. 4-0 FIBERLOOP, 12 INCHES WITH NEEDLE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 4-0 FIBERLOOP, 12 INCHES WITH NEEDLE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a surgery the needles of the sutures were torn off too easily.The devices were retrieved out of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with the same device anyway.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
4-0 FIBERLOOP, 12 INCHES WITH NEEDLE
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16444371
Report Number1220246-2023-06348
Device Sequence Number17542839
Product Code GAT
UDI-Device Identifier00888867041592
UDI-Public00888867041592
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number4-0 FIBERLOOP, 12 INCHES WITH NEEDLE
Device Catalogue NumberAR-7229-12
Device Lot Number25346
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date02/27/2023
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown